Théorie des invariants intégraux

TBD mathscidoc:1701.33210

Acta Mathematica, 13, (1), 46-88, 1890.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:49 uploaded by actaadmin ] [ 82 downloads ] [ 0 comments ]
@inproceedings{,
  title={Théorie des invariants intégraux},
  author={},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202949091135919},
  booktitle={Acta Mathematica},
  volume={13},
  number={1},
  pages={46-88},
  year={1890},
}
. Théorie des invariants intégraux. 1890. Vol. 13. In Acta Mathematica. pp.46-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202949091135919.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved